Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fever, taking proper diet, persisting weakness, history of typhoid followed by jaundice. What should be done?

hii i m sahil i m sufring from fever ,i m taking proper diet but still i m felling weekness.this is acuring from last 2 months first i dignose from tyiphide and i take its medicine and then i sufferd from jaundece i take medicine for that also.but daily i sufferd from fever 101 degree and lots of weekness my age is 22years.plz sujest me what shuld i do.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
Hi sahil its seems to bit critical
U shoul do u all routine investigation to find out other complication
investigation
Watch for VITAL(BP,HEART RATE,TEMPRATURE)urine output
Will be advice you for inpatient department
COMPLETE BLOOD COUNT
RENAL FUNCTION TEST
LIVER FUNCTION TEST
S.ELECTROLYTE
USG ABDOMEN
ESG
PT,INR

TREATMENT
TAB.AZITHROMYCIN 500 mg once a day for three days
Syp.benefeciale 2tsf once a day
Tab.pantocid 40mg once a day
Tab.parcetamol 650mg thrice a day
Other symptomatic treatment
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor